Only registered users are allowed to post. To register, please click here

To reduce SPAM, all post from new members with less than 1 post will require approval from web master.

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.
Contact admin click here

symptoms or side effects?

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

hbombzikins
Posts: 36
Joined: Fri Aug 21, 2015 9:24 am

symptoms or side effects?

Post by hbombzikins » Sun Sep 13, 2015 12:19 am

So I started antibiotic treatment similar to pylera. I accidentally took it wrong for 1 week...so the doc gave me another 10 day prescription for the same meds. I'm on day 8 of the new prescription (day 16 of antibiotics altogether) and have been very good at taking them correctly. My HP symptoms have calmed down a lot to where I get an appetite and can eat a meal. But I still have intense pressure and bloat in my stomach, as well as loud gurgling. The nausea is super intense and dabilitating. It feels as if there's a belt tightening around my stomach. My question is, could this be side effects from the antibiotics or could be HP still be there?

hbombzikins
Posts: 36
Joined: Fri Aug 21, 2015 9:24 am

Re: symptoms or side effects?

Post by hbombzikins » Sun Sep 13, 2015 12:33 am

Also I have become constipated. For a while I was having loose stools that turned into good healthy bowel movements... Now constipation. Could this be the HP getting stronger? Or the antibiotics?

hbombzikins
Posts: 36
Joined: Fri Aug 21, 2015 9:24 am

Re: symptoms or side effects?

Post by hbombzikins » Sun Sep 13, 2015 12:50 am

And I'm actually taking helidac treatment not pylera. Anyways answers would be appreciated.

Lindag
Posts: 10
Joined: Thu Sep 03, 2015 7:10 am

Re: symptoms or side effects?

Post by Lindag » Sun Sep 13, 2015 6:18 am

Took Pylera so not so sure. But I did have tons of bloating, no constipation, lots of gurgling. Couple of nights insomnia and anxiety.
I was able to to keep the nausea under control with ginger drops.
Yesterday was day 10, still have symptoms. I guess it will take some time for antibiotics to clear
All the best, please keep at it. The thing that got me over the rough stops was that if I stopped and did not finish, the bacteria could become drug resistant!!!
Awaiting breath test to see if it worked.
keep us posted on your progress!

hbombzikins
Posts: 36
Joined: Fri Aug 21, 2015 9:24 am

Re: symptoms or side effects?

Post by hbombzikins » Tue Sep 15, 2015 4:26 am

So I completed 16 days of antibiotics. The morning of day 17 Itook my dose and became violently ill. Stomach became inflamed and ccouldn't keep anything down. So I think that's where I stop. I was supposed to finish on day 18. So I think I did good. I'm still feeling crappy but not like yesterday thank god. I have this horrible anxiety that this bug isn't gone. My stomach feels like its still there...but I have to remind myself that 16 days of quadruple therapy can do a number on your stomach. Here's to hoping it's gone.

Helico_expert
Site Admin
Posts: 2164
Joined: Wed Mar 02, 2011 7:20 am

Re: symptoms or side effects?

Post by Helico_expert » Tue Sep 15, 2015 12:18 pm

16 days of treatment should be enough. if you have reflux symptoms, you can ask your doctor to continue the PPI.

Lindag
Posts: 10
Joined: Thu Sep 03, 2015 7:10 am

Re: symptoms or side effects?

Post by Lindag » Wed Sep 16, 2015 7:11 am

Wow what an ordeal you had.
I know how you feel, I also wonder if my 10 days of hell was
Successful.

hbombzikins
Posts: 36
Joined: Fri Aug 21, 2015 9:24 am

Re: symptoms or side effects?

Post by hbombzikins » Wed Sep 16, 2015 10:52 am

I think this is more than reflux. Constant nausea, burning, gurgling, stomach feeling like it is turning inside out. My anxiety is thru the roof that this is gonna be a never ending battle. I have a 15 month old son who needs me and I've been so sick for so long. I felt good in the middle of treatment then the last 4 days brought me back to square one. I can eat but I am literally force feeding due to the nausea. I need to hear that this is going to get better. I can't take this much longer.

Helico_expert
Site Admin
Posts: 2164
Joined: Wed Mar 02, 2011 7:20 am

Re: symptoms or side effects?

Post by Helico_expert » Wed Sep 16, 2015 8:14 pm

i feel your pain. when did you finish your treatment? let's get another breath test to confirm the eradication.

hbombzikins
Posts: 36
Joined: Fri Aug 21, 2015 9:24 am

Re: symptoms or side effects?

Post by hbombzikins » Thu Sep 17, 2015 2:42 am

I finished September 13th so I have a few weeks before I can test to see if its gone. My stomach has been in severely bad shape since June...could it be possible that the antibiotics tore up my already torn up stomach and it will just take some time to heal? I don't understand how I could start to feel good half way thru treatment, then feel like I'm back to square one at the end.

Post Reply

Return to “Hot Topics and Common forum Issues”